Doctor insights on:
Too many meds: Taking all of these medications together is not a good idea. You run the risk of serotonin syndrome, a potentially lethal condition and you are at increased risk of seizures. It sounds like you must have a difficult case of depression and anxiety and I suggest you talk with you doctor about a better combination. Cymbalta (duloxetine) and Wellbutrin are both antidepressants and you should be on one or the other ...Read more
Caution: Combining Tyrptizol with escitalopram can increase the risk of serotonin syndrome which may include irritability, confusion, hallucination and seizures. Also this combination increases the risk for irregular heart rhythm. Your doctor may be aware of the interaction and feel low dose combination is safe. Discuss side effects of taking these two meds with prescribing doc. I hope this helps. ...Read more
Low probability: There are the possibility of low probability side effects. With respect to specific interactions, the most prominent thing to remember is that if you stop taking your xanax (alprazolam) suddenly while taking wellbutrin and Lexapro you may make it more likely that you would have a seizure. You also may find operating a motor vehicle more challenging when taking xanax (alprazolam) with any medications. ...Read more
Take 20mg of Celexa a day and 20mg Valium for panic disorder. Doctor added 15mg Remeron (mirtazapine). Can Remeron (mirtazapine) with Celexa cause Serotonin Syndrome?
Yes-watch carefully!: If you have any of these: confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, or diarrhea - call provider ASAP and even consider ER. It can be life-threatening. Before starting, talk about it. Talk Tx can help! ...Read more
Lot of medications: I'm not sure whether these are all prescribed by the same physician? It sounds as though your bipolar disorder (from the additional info you supplied) may be quite hard to manage, and meds have been added but none removed. Perhaps you'd benefit from a second opinion about your case and possibly simplify your regimen. It could also be that your symptoms demand high intensity measures. ...Read moreSee 4 more doctor answers
Have tried pristiq, (desvenlafaxine) wellbutrin, paxil, celexa, effexor, lexapro, etc. With lithium, haliperidol &abilify. A couple improve mood. Still anxious!thoughts?
Many meds: You've tried many meds already, although there are some you haven't mentioned that often help anxiety: buspirone, beta-blockers, other mood stabilizers besides lithium, etc. But after a person has tried so many medications and still has symptoms, i'd suggest non-medication approaches: psychotherapy, mindfulness, relaxation training, exercise/yoga, etc. ...Read moreSee 1 more doctor answer
I am on wellbutrin, ativan, atorvastatin, escitalopram, lisinopril, abilify (aripiprazole). Can i take propranolol for anxiety/bp?
Use a low dose: Both escitalopram and wellbutrin (bupropion) inhibit liver metabolism (which is how Propranolol is metabolized) and both will result is a stronger Propranolol effect. This will strengthen the effects of Propranolol so start with the smallest dose and monitor your blood pressure and heart rate. It may also make you tired. ...Read more
Do any of these drug combinations work? Prozac abilify, (aripiprazole) Prozac zyprexa, wellbutrin zyprexa, for schizophrenia.
Celexa (citalopram): Generally very well tolerated, side effects may include constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stuffy nose; tiredness; weakness; yawning. ...Read more
Zoloft (sertraline): All drugs have effects and side effects. Typically Zoloft (sertraline) and the other SSRI's cause insomnia (do not take before bedtime), but paradoxically, they can also cause somnolence, sleepiness and a feeling of the blahs- like your emotional spectrum is narrowed. Get a good psychiatric evaluation. ...Read moreSee 3 more doctor answers
Www.rxlist.com: Too many to list. Some are mild and will go away after a week or so; others should be reported to dr. Right away. Educate yourself either by visiting above website, or by checking out the insert that comes with the meds & make sure to communicate closely with your prescribing dr. ...Read moreSee 1 more doctor answer
Don't know: What you are taking these medications for. I have used this regimen for patients. If it has been prescribed in this manner by your psychiatrist/ physician - then, yes, it is ok. Take care. ...Read more
With what: Help with what? Weaning off or symptom control. And what illness is it being used for? Need more information. ...Read more
I forgot to take a 40 mg tablet of citalipram last night. Should I take one right now at 9 am? When I normally take them at 11 pm
Citalopram has a: ...long duration of effect in the body. Once it's reached a steady state, a single missed dose shouldn't be a problem. On the other hand, too much citalopram could cause a problem, again b/c of its long duration of effect. You could set up a reminder on your smart phone or find some other way to avoid missed doses in the future, but don't worry about this one missed dose. ...Read moreSee 1 more doctor answer
Is it common if you up your dose of citalpram from 10 to 20 to feel more jittery and anxious to start with. Am i over thinking and making it worse?
Yes, this can occur.: It may take your body a short while to adjust to the higer dose. Take care. ...Read more
I am taking 10 mgs of citlapram and 1 mg of clonzapam. I have started taking them both at night. I started last night, will that help get me back to myself?
It will take time: You did not say why you are taking these meds.But citlapram is an anti depressant and conzapam is anti anxiety med.It may take for citlapram to work, and clonzapam will work right away so follow up with your psychiatrist or doctor and hope for the best we can not advice anything else except follow with your doctors. ...Read more
If I was on 40 mgs of citlapram for while got off, stayed off for 11 months, got back on 40 for a month then back to 1 mg. Do u think ill get back to my normal self?
Depression: Im pretty sure your dose may be 10mg not 1mg. However, did you drop from 40 to 10 the result of any side effects? Dropping that quick in 30 days is usually because of drug related effects. The usualy course in treating depression is attain an effective dose, maintain it for a length of time , then evaluate the patient for a reduction. Every case is different.Discuss with physician. ...Read moreSee 1 more doctor answer
True for many meds: Headache is one of the most common side effects of medications in general. Celexa (citalopram) can cause headache as a side effect. Usually it is temporary/transient shortly after starting the medication but sometimes persists and continues throughout the time of taking the medication. ...Read more
Antidepressant: It is an antidepressant that is mainly used for the treatment of depression but can be used for other disorders such as; anxiety disorder and panic disorder. Some of the common side effects of citalopram are dry mouth, insomnia, drowsiness, sweating and nausea. ...Read moreSee 1 more doctor answer
Be careful: Temazepam is a CNS depressant most commonly prescribed to treat insomnia. Taking a CNS depressant with an SSRI, such as citalopram, can enhance the adverse effects of the SSRI, particularly psychomotor impairment. You shouldn't be taking either of these drugs without the guidance and authorization of a physician, preferably a mental health professional. ...Read moreSee 2 more doctor answers
No changes generally: Some people on citalopram will have a decreased appetite but this is not a common complaint with this medication. If you notice a major change in your appetite or weight on this medication talk with the physician who prescribed it about whether you may do better with an alternative medication. ...Read more
At low dose Celexa (citalopram) : Management: given the risk of dose-dependent qt prolongation, citalopram dosage should not exceed 20 mg/day when prescribed in combination with cyp450 2c19 inhibitors such as cimetidine, esomeprazole, etravirine, felbamate, fluconazole, lansoprazole, letrozole, modafinil, omeprazole, oxcarbazepine, ticlopidine, and voriconazole. www.drugs.com. ...Read more
Yes-with qualifiers: Both citalopram and Ibuprofen can decrease the blood's ability to clot. But if you do not have problems with bleeding, stomach ulcers, or kidney problems, it should be safe to take Ibuprofen as directed for short periods of time (1-2 weeks). Beyond that, you probably need to see a doctor if you need that much ibuprofen. Of course, let your doctor(s) know what medications you take, incl. Those otc. ...Read more
Please clarify: Not clear what you're asking. Dose, reason for taking and wanting to stop not known. Are you asking if you should stop med or if there is withdrawal or how to stop med? Best to discuss with prescribing doctor. Please consider re-submitting with more information for a better response. ...Read more